# SDR SWAA2024101035684

- Difficulty date: September 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PLACARD CAUTION ESCAPE SLIDE ON SLIDE COVER FWD ENTRY DOOR (1EA) 2024-565485<
